# SDR DALA13047220995

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 56,902 hours, 41,191 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX CHECK, THE TAIL CONE UPPER LATCH LEVER CABLE AT THE 11:00 POSITION WAS FOUND TO BE FRAYED.  THE CABLE WAS REPLACED IAW AMM 53-53-00 AND THE REQUIRED INSPECTION WAS COMPLETED.
